MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE LUA

NOVOCURE GMBH OPTUNE LUA
Model Number TFT9200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 62-year-old male patient with non-small cell lung cancer (nsclc) started optune lua therapy on (b)(6) 2025.During a review of a medical record received by novocure, on (b)(6) 2025, it was noted during an oncology and hematology follow up appointment on (b)(6) 2025, that the patient developed a grade ii pruritic rash on the chest, attributed to optune lua therapy.The patient was prescribed hydroxyzine hcl 25mg twice daily as needed, and topical corticosteroids.Following the initiation of the treatment, the pruritus associated with the skin reaction reportedly improved.The physician recommended continuing with the skin care regimen.Attempts to contact the prescribing physician for further details were made, but no response was received.
 
Additional Manufacturer Narrative
Novocure medical opinion is that the contribution of the arrays to the skin irritation and pruritus which required medical intervention cannot be ruled out.Skin reaction has been reported in the pivotal ef-24 clinical trial for optune lua treatment for nsclc (19% overall in the ttfields arms and 2% overall in the control arms).

Brand Name
OPTUNE LUA
Common Device Name
OPTUNE LUA
Manufacturer (Section D)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ  6340
Manufacturer (Section G)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ   6340
Manufacturer Contact
sharon perez
180 hanover st.
portsmouth, NH 03801
2077527602
MDR Report Key22661609
Report Number3010457505-2025-00552
Device Sequence Number3678152
Product Code SDA
UDI-Device Identifier07290107983235
UDI-Public(01)07290107983235(11)250115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P230042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFT9200
Device Catalogue NumberTFT9200US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENOSUMAB.; DEXAMETHASONE.; DOCETAXEL.; ENTECAVIR.; FINASTERIDE.; FLUCONAZOLE TOPICAL OINTMENT.; FLUCONAZOLE.; GABAPENTIN.; LOPERAMIDE.; METFORMIN.; PEMBROLIZUMAB.; SENNA.; TAMSULOSIN.; VALACYCLOVIR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale